I am having cramping in my belly I was put on cleocin 150 mil gram 3x aday should I go to er?

Answers (1)

1 Mar 2012

No, you don't need to go to ER ... unless the cramps are extremely severe.

Clindamycin is an antibiotic that fights bacteria in the body. Clindamycin is used to treat serious infections caused by bacteria.

Stomach upset, cramping can occur while you are taking this antibiotic.

http://www.drugs.com/mtm/cleocin-hcl.html

http://www.drugs.com/sfx/clindamycin-side-effects.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Is it safe to take metformin if you had a heart transplant?

celldept 1500mg twice aday , omeprazole 20mg once aday , sulfatrim 400/80mg once aday, prednisone 10mg once aday, citalopram 30mg 0nce aday, ...

1 answer 5 Oct 2009

I have shoulder pain and cant sleep so was taking tramidol 50 mil. its suppose to be 6 times a day?

... but it wasnt doing nothing i was desperate for sleep and the pain wasnt doing better i took a dose of 300 mil. and it didnt do nothing 3 hours ...

3 answers 6 Jul 2013

Cleocin Vaginal - Is it alright to take Cleocin if I left them in a hot car and did not take till?

Im scared that it will have really bad side effects. This is my first time taking any medication other than pills recommended by the doctor.

0 answers 26 Jun 2014

I've been taking 4,150 mg of cleocin an day with bactrum and am starting to get random bruises and?

I currently take 4,150mg of cleocin a day with also 2 bactrum a day getting chills and random bruises and bad taste in my mouth should I stop taking ...

1 answer 28 Jul 2014